MathSciNet Relay Station
MathSciNet bibliographic data
MR2350416 (2008h:53084) 53C29
Tapp, Kristopher Nonnegatively curved vector bundles with large normal holonomy groups. Proc. Amer. Math. Soc. 136 (2008), no. 1, 295–300 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement